# SDR SWAA2015101945039

- Difficulty date: September 25, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 62,192 hours, 49,268 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD CORRODED AT BS 328, RBL 12.  REPAIRED FLOORBEAM IAW SRM.
